# SDR DALA2023080406339

- Difficulty date: July 31, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 91,405 hours, 39,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0651 EXIT SIGN ABOVE 2R LOOSE. CORRECTIVE ACTION: ADJUSTED CLIPS AND REINSTALLED COVER. CHECKS GOOD. (4109037)
